Home » Africa » Zimbabwe » Tour Around Zimbabwe
Tour Around Zimbabwe

Contact this supplier 

Tour Around Zimbabwe

offered by supplier M20242 (read about supplier)

Key Information:
Tour Duration: 14 - 16 day(s)
Group Size: 4 - 14 people
Destination(s): Zimbabwe   Botswana  
Specialty Categories: Tour Around Zimbabwe   National Parks  
Season: January - December
Airfare Included: No
Tour Customizable: Yes
Minimum Per Person Price: 4500 US Dollar (USD)
Maximum Per Person Price: 5500 US Dollar (USD)

The trip start from Victoria falls ZIMBABWE

Below is an the itinerary fo the tour.

DAY 1:Pick up from the airport either from the SA flight at 12.35pm or BA flight at 12.50pm for a transfer to the hotel.

'1.45pm checking in the hotel and having lunch at the hotel.

'3.30pm pick up for a Sundowner Cruise activity for 2hrs 30min,inclusive of drinks,beers,wines and snacks.

'7.00pm pick up for Boma traditional dinner.inclusive intertainment of traditional dances,paintings and music.

'transfer back to the hotel as when requested.

DAY 3:early checking out of the hotel at 5.30am for a 200km transfer to Hwange National Park (the biggest national park in Zimbabwe).

'7.00pm morning game drive inclusive of breakfast.

'12.00pm -1.00pm lunch at the Hwange safari lodge.

'2.00pm afternoon game drive.

' 4.30pm take a shower and relax in preparetion of the next day long drive.

DAY 4:Early checking out at 6.00am for a long transfer to Bulawayo (city of Kings and Queens) and being the second largest city in Zimbabwe.

'12.00pm checking in the hotel and have lunch.

'2.00pm transfer to Matopo for 56km out of Bulawayo to view the natural balancing stones and the grave of Cecil John Rhodes who was one of the influencial man during the colonial era.

'5.00pm transfer to the hotel.

'7.00pm dinner.

DAY 5:7.00am break fast.

'8.00am tour of the city and the museum for 3hrs.

'11.00am transfer to Masvingo through Gweru city to view the Military Museum for 1hrs and having lunch.

'2.00pm proceeding to Masvingo through Shurugwi escapement known as BOTEREKWA.

'4.00pm tour around the Masvingo town for 1hrs and proceeding to GREAT ZIMBABWE RUINS.

'5.45pm checking in at the lodge at the ANCIENT CITY being the largest ancient structure in sub-saharan Africa.

'7.00pm dinner and intertainment of traditional dances and stories.

DAY 6:Breakfast at 7.00am.

'8.00am tour around the GREAT ZIMBABWE RUINS for 4hrs.

'12.00pm lunch.

'2.00pm checking out for a transfer to Chimanimani a distance of 340km.

'6.00pm checking in at the lodge at Chimanimani,take a shower and relax.

'7.00pm dinner.

DAY 7:breakfast at 7.00am.

'8.00am tour around the mountains for 5hrs.

'1.30pm lunch.

'2.30pm checking out for Mutare through Vumba mountains for a distance of 155km.

'6.00pm checking in the hotel in Mutare.

DAY 8:7.00am breakfast.

'8.00pm tour of the city for 4hrs.

'12.00pm lunch and cheking out for Nyanga.

'2.00pm transfer to Nyanga the Garden of Eden as so called for a distance of 120km.

.4.30pm checking in the lodge and relax from a long day.

DAY 9: 7.00am breaakfast.

'it is extremely relaxing to watch the morning sunlight gently filter through foliage, glinting off emerald green leaves and over dew-dripping grass. just sitting and listerning to the sound of a nearby river coursing through the forest and then crushing over a waterfall a few kilometres further on,or watching as the veil of morning mist that enveloped the surrounding hills clears as the sun climbs up,evokes feelings of increadible peace and joy.this marks the start of a perfect day in this Garden of eden, the Eastern Highlands of Zimbabwe.

8.00am tour around Nyanga for 4hrs.

'12.00pm -1.50pm lunch at Mountclare hotel.

'2.00pm guided tour of the Mtarazi falls for 3hrs.

'6.00pm back at the lodge for relaxing after a long walk and tour.

.7.00pm dinner.

DAY 10: 7.00am breakfast.

'8.00am tour around the national park,Bridal veil falls and the golf course for 5hrs.

'1.00pm lunch.

,2.00pm going for a cultural tour and a for swimming in a natural swimming pool for 3hrs.

DAY 11:7.00am breakfast.

'8.00am going for guided Inyangani mountain and climbing for 6-8hrs.

'back to hotel for a late lunch and relaxing from an long and tiring day.

'7.00pm dinner.

DAY 12:8.00am breakfast.

'9.30am checking out for Harare a distance of 280km the main capital city of Zimbabwe.

'1.30pm checking in at the hotel in Harare and have lunch there after free time to relax or do something for ones choice.

'7.00pm dinner.

DAY 13: 7.00pm breakfast.

'8.00am tour of the town till lunch time.

'1.00pm lunch at the hotel.

'2.00pm going to Lake Chivero for relaxing a distance of 10km from the city.

'4.00pm going back to the city.

'7.00pm dinner.

DAY 14:7.00AM breakfast.

'10.00am checking out for the airport and this marks the end of the trip.

Member discount:
10% discount for InfoHub customer.  Request a free gift certificate.

Notes:
Airfare is not included in the tour price.

Inclusive of all activities such as Falls tour,Elephant ride,lion walk helicopter flight,sundowner cruise,boma,transfers of all around Zimbabwe,breakfast,lunch and dinner entrance fees,accommodation

About This Supplier
Location: Zimbabwe
Joined InfoHub: Apr 2010
Client Request Served: 0

Our company is based in the city with the seventh wonder of the world, only a stone-throw away from the great Victoria Falls, locally known as Mosi-oa-Tunya; The Smoke that Thunders. We provide booking and co-ordination services for individual or group tourists visiting Livingstone or Victoria Falls. Services or...

View this supplier profile   |   Submit your review

Out-Of-The-Ordinary Ranking
Please take this quick survey and tell us, in your opinion, how original is this trip?
  See results

Also see tour packages in:
Africa   Zimbabwe   Botswana   Leisure Pursuit   National Parks  
Email it to a friend:
Click here to email this vacation to a friend
Use the form below to arrange booking of this trip directly with the supplier. You can also use this form to:
Ask questions
Inquire availability
Order free brochure

Privacy Statement: We do not share or sell your personal information to outside parties.
First Name*
Last Name*
Phone Number*
E-mail Address*
Country of Residence*
Skype
Alternative Phone Number
Number of Adults*
Number of Children*
Approximate Travel Period*
From*:
To*:
Travel Period Flexible*:
Duration*
How did you hear
about infohub.com?
Questions/requests for this supplier
Add me to newsletter*
Do you want a brochure
to be mailed to you?*


!!! You have no obligation to purchase anything. Their sales/reservation desk will get back to you shortly.
-->